# SDR UIEA2012041400122

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 6,788,140 hours, 20,705 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Indicator
- Condition: Inaccurate
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OUTFLOW VALVE INDICATOR INDICATES .5 OPEN IN CRUISE.  PERFORMED BITE ONE BOTH CPC'S, NO FAULT FOUND IAW AMM 21-31-00, SYS.  CHECKED NORMAL IN BOTH AUTO AND MANUAL MODES.  OK FOR SERVICE.
